# SDR ASAA0080040

- Difficulty date: January 18, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Part number: 9955759
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND ON LOWER RIB AT L1 DOOR, BETWEEN STOPS 8 AND 9.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW DC9 SRM 51-10-02A, 51-10-03, AND 51-30-02.  (M)
